# SDR DXTA200300071

- Difficulty date: July 18, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 2,394 hours, 1,797 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FUEL LIGHT CAME ON WHEN TAKEOFF POWER APPLIED, LIGHT EXTINGUISHED WHEN POWER REDUCED AT APPROX. 20 KNOTS. ABORTED TAKEOFF. - INSPECTED LT ENGINE FUEL FILTER FOR BLOCKAGE / FOD,  NONE WAS FOUND.  REINSTALLED FILTER IAW 731 MM CH. 73-21-02. RAN ENGINE COULD NOT DUPLICATE, NO DISCREPANCIES NOTED.
